# SDR CA980714024

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Injector
- Part number: 0301007710
- Condition: Cracked
- Location: Engine
- Component: 0292005060
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED DELAYED START.  ON NEXT START, FUEL BUBBLES WERE SEEN AT THE FUEL INJECTOR UNION.  FURTHER INSPECTION SHOWED A CRACK IN TUBE FLARE AT THE UNION.  PREVIOUS 100 HOUR INSPECTION SHOWED NO SIGN OF FUEL LEAKS AND NO MAINTENANCE WAS CARRIED OUT ON THE INJECTORS.  PART TC:  8,136.
